Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Flatulence, frequent watery stools after intake of Zentel. Advice

Hello, I am a 21 year old male. I took Zentel last night and the following morning I had started to flatulate a lot. My stool within this 24 hours after is watery and occurs at 5 minute intervals (no exaggeration). I have an event to attend 2 days after taking the zentel. I would like to know if I am to start making plans not to attend.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Watery stool may somtimes be caused , but very rare by Zentel (Albendazole ) which is commonly used for deworming. Might be you have contacted some infections. Take plenty of ORS with Loperamide tab (Imodium) starting dose of 4 mg, followed by a 2 mg dose after each loose bowel movement (or bout of diarrhea), not exceeding 16 mg per day and Recadrotil 100 mg 3 times/day for 5-7 days along with Ofloxacin 400mg and Ornidazole 500mg combination tab to be taken twice after food will be helpful.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor